# SDR REXA2016022700333

- Difficulty date: February 27, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN PATH LIGHTING STAINED & WORN.  DISCARDED & REPLACED ALL CABIN PATH LIGHTING IAW AMM 33-51-01-960-801 STEP 3A & 33-51-01-400-806 STEP 3A2.  FOUND ON PANEL RACK.  INSTALL TO BE COMPLIED WITH ON NR SN 4459697 1012648 2000-0088.
